logo AFST
Integrable Osculating Plane Distributions
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 22 (2013) no. 1, pp. 197-218.

We give a necessary condition for a holomorphic vector field to induce an integrable osculating plane distribution and, using this condition, we give a characterization of such fields. We also give a generic classification for vector fields which have two invariant coordinate planes.

Nous donnons une condition nécessaire sur les champs de vecteurs holomorphes pour induire une distribution de plans osculateurs qui soit intégrable et, en l’utilisant, nous donnons une caracterisation de ces champs. Cela nous permettra aussi d’obtenir une classification générique des champs de vecteurs ayant deux plans coordonnés invariants.

DOI: 10.5802/afst.1370
Gilcione Nonato Costa 1

1 Departamento de Matemática – ICEX – UFMG, Cep 31270-901 – Belo Horizonte, Brazil
@article{AFST_2013_6_22_1_197_0,
     author = {Gilcione Nonato Costa},
     title = {Integrable {Osculating} {Plane} {Distributions}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {197--218},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 22},
     number = {1},
     year = {2013},
     doi = {10.5802/afst.1370},
     zbl = {1271.32024},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1370/}
}
TY  - JOUR
TI  - Integrable Osculating Plane Distributions
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2013
DA  - 2013///
SP  - 197
EP  - 218
VL  - Ser. 6, 22
IS  - 1
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1370/
UR  - https://zbmath.org/?q=an%3A1271.32024
UR  - https://doi.org/10.5802/afst.1370
DO  - 10.5802/afst.1370
LA  - en
ID  - AFST_2013_6_22_1_197_0
ER  - 
%0 Journal Article
%T Integrable Osculating Plane Distributions
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2013
%P 197-218
%V Ser. 6, 22
%N 1
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://doi.org/10.5802/afst.1370
%R 10.5802/afst.1370
%G en
%F AFST_2013_6_22_1_197_0
Gilcione Nonato Costa. Integrable Osculating Plane Distributions. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 22 (2013) no. 1, pp. 197-218. doi : 10.5802/afst.1370. https://afst.centre-mersenne.org/articles/10.5802/afst.1370/

[1] Bott (R.), Tu (L.W.).— Differential Forms in Algebraic Topology, Graduate Texts in Mathematics 82, Springer (1982). | MR | Zbl

[2] Cerveau (D.).— Une liste de problèmes, Ecuaciones Diferenciales Singularidades, Universidad de Valladolid, p. 455-460 (1997).

[3] Mol (R. S.).— Flags of holomorphic foliations, Annals of the Brazilian Academy of Science, 83(3), p. 775-786 (2011). | MR

[4] Nonato Costa (G.).— Holomorphic foliations by curves on P 3 with non-isolated singularities, Annales de la Faculté des Sciences de Toulouse, S. 6, 15 no. 2, p. 297-321 (2006). | Numdam | MR | Zbl

Cited by Sources: